# SDR USAAD97091

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 441 - PIT-ORD - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  CYCLED GEAR, AND NOSE STILL WOULD NOT RETRACT.  RETURNED TO PIT.  SERVICED NOSE STRUT WITH NITROGEN.  (M)
